# SDR IXXA060570S

- Difficulty date: September 9, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FRAME SPLICE CORRODED AT STATION 245 BETWEEN LONGERONS 34 AND 35 LEFT.  REMOVED CORRODED FRAME SPLICE, FABRICATED NEW FRAME SPLICE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW FRAME SPLICE IAW DC8 SRM 53-2-0, AND TIMCO REPAIR ENGINEERING ORDER REO-G09471.
